Access count of this item: 103

Files in This Item:
File Description SizeFormat 
0655-05.pdf1.65 MBAdobe PDFView/Open
Title: Inductive Inference of Logic Programs Based on Algebraic Semantics
Authors: SAKAKIBARA, Yasubumi
Author's alias: 榊原, 康文
Issue Date: Apr-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 655
Start page: 64
End page: 83
Appears in Collections:Mathematical Methods in Software Science and Engineering

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.